# SDR SWAA2022022258098

- Difficulty date: August 4, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 49,068 hours, 28,940 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OUTBD AFT FLAP DELAMINATING AFT INBD CORNER / REPAIRED L/H O/B AFT FLAP AT I/B CORNER IAW B737 SRM 51-70-10-2R-0 REV 65; AND B737 SRM 51-70-10-2R-4.
